# SDR HEEA064893

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6300 · Main Rotor Drive System
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: M/R Drive
- Part time: 532 hours
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARBON SEAL HAD HEAVY LEAKING.  PART SCRAPPED.
